New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
mood swings from pills
4 Replies
patricia - July 1

i just got off the pill since i have been experiencing bad mood swings and depression. how long could this end?

 

CORA - July 13

it's a common side effect and it's totally normal most especially if it's your first time of taking it. your system is still adjusting with the pill but you should feel better soon.

 

gemini_girl - July 19

it eventually goes away and it is not purely pills that can really cause you mood swings and depression.

 

liza - July 31

there are always changes in your body whether you are getting on or off the pills and these changes can really alter your mood.

 

tameera - August 1

it will eventually fade away. the fluctuation on your mood and emotions are normal.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question